RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 1, Pages 38–46 (Mi ufa130)  

Iterations of entire transcendental functions with a regular behavior of the modulus minimum

A. M. Gaisina, Zh. G. Rakhmatullinab

a Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa, Russia
b Bashkir State University, Ufa, Russia

Abstract: In the paper the Fatou set of an entire transcendental function is considered, i.e. the largest open set of the complex plane, where the family of iterations of the given function forms a normal family according to Montel. The entire function is assumed to be of an infinite lower order. The pair of conditions on the indices of the series providing that every component of the Fatou set is bounded is found. This pair of conditions is optimal in a certain sense and is stronger than the Fejér gap condition. The result under stronger sufficient conditions was proved earlier by Yu. Wang and Zh. Rakhmatullina.

Keywords: entire functions, Fejér gaps, iterations of functions, Fatou set.

Full text: PDF file (406 kB)
References: PDF file   HTML file
UDC: 517.53
Received: 18.12.2011

Citation: A. M. Gaisin, Zh. G. Rakhmatullina, “Iterations of entire transcendental functions with a regular behavior of the modulus minimum”, Ufimsk. Mat. Zh., 4:1 (2012), 38–46

Citation in format AMSBIB
\Bibitem{GaiRak12}
\by A.~M.~Gaisin, Zh.~G.~Rakhmatullina
\paper Iterations of entire transcendental functions with a~regular behavior of the modulus minimum
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 1
\pages 38--46
\mathnet{http://mi.mathnet.ru/ufa130}


Linking options:
  • http://mi.mathnet.ru/eng/ufa130
  • http://mi.mathnet.ru/eng/ufa/v4/i1/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:190
    Full text:74
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019